# SDR DALA2020022001269

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 59,469 hours, 19,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Row 37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5814, L/P 7142364) AISLE EMERG. EXIT IDENTIFIER SIGN MISSING AT ROW 37. CORRECTIVE ACTION: REPLACED MISSING EXIT SIGN AT ROW 37 REF B757 AMM 33-51.
